# SDR GTIA040755

- Difficulty date: August 9, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT COMPARTMENT STATION 148.5 TO STATION 120.050 RIGHT SIDE BELOW CO-PILOT SEAT PANEL HAS CRACKED DAMAGE AT HAT CHANNEL SUPPORT.  RUB STRIP DETACHED.  FABRICATED FLOORBOARD.  (M)
